# SDR 97ZZZM1188

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING SKIN CRACKED APPROX 1 INCH AT NR 2 SLAT ACTUATOR.  TRIMMED OUT DAMAGED AREA AND SPLICED IN NEW SKIN IAW PEMCO EA NR PD37-57-003, AND BOEING TELEX PEM-DHN-97-0029RR.  (M)
